Sur la régularité de la solution d'inéquations elliptiques
Bulletin de la Société Mathématique de France, Volume 96  (1968), p. 153-180
@article{BSMF_1968__96__153_0,
     author = {Brezis, Ha\"\i m and Stampacchia, Guido},
     title = {Sur la r\'egularit\'e de la solution d'in\'equations elliptiques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {96},
     year = {1968},
     pages = {153-180},
     doi = {10.24033/bsmf.1663},
     zbl = {0165.45601},
     mrnumber = {39 \#659},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1968__96__153_0}
}
Brézis, Haïm; Stampacchia, G. Sur la régularité de la solution d'inéquations elliptiques. Bulletin de la Société Mathématique de France, Volume 96 (1968) , pp. 153-180. doi : 10.24033/bsmf.1663. http://www.numdam.org/item/BSMF_1968__96__153_0/

[1] Agmon (S.), Douglis (A.) and Nirenberg (L.). Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I., Comm. pure and appl. Math., t. 12, 1959, p. 623-727. | MR 23 #A2610 | Zbl 0093.10401

[2] Annin (B. D.). Existence and uniqueness of the solution of the elastic-plastic torsion problem for a cylindrical bar of oval cross-section, P. J. of appl. Math. and Mech., t. 29, 1965, p. 1038-1047. | Zbl 0158.21604

[3] Brezis (Haim R.). Équations et inéquations non linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier, Grenoble, t. 18, 1968 (à paraître). | Numdam | MR 42 #5113 | Zbl 0169.18602

[4] Browder (Felix E.). Nonlinear monotone operators and convex sets in Banach spaces, Bull. Amer. math. Soc., t. 71, 1965, p. 780-785. | MR 31 #5112 | Zbl 0138.39902

[5] Browder (Felix E.). On a theorem of Beurling and Livinsgton, Canadian J. of Math., t. 17, 1965, p. 367-372. | Zbl 0132.10602

[6] Hartman (P.) and Stampacchia (G.). On some nonlinear elliptic differential functional equations, Acta Math., Uppsala, t. 115, 1966, p. 271-310. | MR 34 #6355 | Zbl 0142.38102

[7] Ladyženskaja (O.A.) et Ural'Ceva (N. N.). Équations linéaires et quasi linéaires de type elliptique [en russe]. Moskva, 1964.

[8] Lanchon (Hélène) et Duvaut (Georges). Sur la solution du problème de la torsion élasto-plastique d'une barre cylindrique de section quelconque, C. R. Acad. Sc. Paris, t. 264, 1967, Série A, p. 520-523. | Zbl 0152.43404

[9] Lewy (Hans). On a variational problem with inequalities on the boundary, J. of Math. and Mech., t. 17, 1968, p. 861-884. | MR 36 #5784 | Zbl 0153.43303

[10] Lewy (H.) and Stampacchia (G.). On the regularity of the solution of a variational inequality, Comm. pure and appl. Math. (à paraître). | Zbl 0167.11501

[11] Lions (Jacques-Louis). Équations aux dérivées partielles et calcul des variations. Cours de la Faculté des Sciences de Paris, 2e semestre 1967 (multigr.).

[12] Lions (J.-L.) and Stampacchia (G.). Variational inequalities, Comm. pure and appl. Math., t. 20, 1967, p. 493-519. | MR 35 #7178 | Zbl 0152.34601

[13] Littman (W.), Stampacchia (G.) and Weinberger (H. F.). Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa, t. 17, 1963, p. 43-77. | Numdam | MR 28 #4228 | Zbl 0116.30302

[14] Morrey (Charles, Jr). Multiple integrals in the calculus of variations. Berlin, Springer-Verlag, 1966/Die Grundlehren der mathematischen Wissenschaften, 130). | MR 34 #2380 | Zbl 0142.38701

[15] Oleinik (O.A.). On the smoothness of solutions of degenerate elliptic and parabolic equations [en russe], Doklady Akad. Nauk S.S.S.R., t. 163, 1965, p. 577-580; traduction : Soviet Mathematics, t. 6, 1965, p. 972-976. | Zbl 0142.37201

[16] Shamir (E.). Regularity of mixed second-order elliptic problems, Israël math. J., vol. 6, 1968, p. 150-168. | MR 39 #629 | Zbl 0157.18202

[17] Stampacchia (Guido). Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Grenoble, t. 15, 1965, p. 189-257. | Numdam | MR 33 #404 | Zbl 0151.15401

[18] Stampacchia (Guido). Regularity of solutions of some variational inequalities, Proceedings of Symposium on nonlinear functional analysis (à paraître). | Zbl 0266.49013

[19] Ting (T. W.). Elastic-plastic Torsion Problem II, Archive for Rat. Mech and Analysis, t. 25, 1967, p. 342-366. | MR 35 #5176 | Zbl 0173.27504